# SDR USAA991107

- Difficulty date: October 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48042
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 160
- Part time: 48,971 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q2 CHECK, FOUND UPPER LEFT CUSP HANDLE 2 INCH BY 3 INCH CORRODED AT STA 160 AT AIRSTAIRS FORWARD BULKHEAD LEFT CORNER.  INSTALLED DOUBLER PER EA 52924.  (X)
